# SDR ASAA2018012123238

- Difficulty date: January 21, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 19,423 hours, 6,344 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Frozen
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MCDU IS LOCKED UP/FROZEN. GROUNDED - YES. CYCLED POWER & OPS CHECKS NORMAL PER AMM 34-61-01.
